# SDR SIMA20150503003

- Difficulty date: May 3, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 38,399 hours, 34,898 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: 14525513413
- Condition: Ratcheting
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER 1 UPPER CONTROL ROD.  BEARING ON VERTICAL STAB IS RACHETING.  R & R RUDDER 1 UPPER CTR HINGE FITTING ASSEMBLY IAW SRM 51-40-02.
